# SDR AALA20072334

- Difficulty date: November 30, 2007
- Submitted: December 6, 2007
- Operation: Air carrier
- Aircraft: N795AN
- Make and model: Boeing 777223
- Aircraft serial: 30257
- Aircraft time: 27,793 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 0201804001
- Condition: Missing
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LHR - EMERGENCY LIGHT AT SEAT 2D MISSING LENS.  REPLACED LENS FOR EMERGENCY LIGHT AT SEAT 2D.  SYSTEM GROUND CHECKED NORMAL OPERATION.
